HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
010a Journal Articles = 雑誌掲載論文 >

Please use this identifier to cite or link to this item:

Files in This Item:

File Description SizeFormat
0100709401.pdf469KbAdobe PDF
Title: Numerical computation of Lyapunov exponents related to attractors in a free boundary problem
Authors: Ishimura, Naoyuki
Imai, Hitoshi
Takeuchi, Toshiki
Shanta, Shewli Shamim
Aiki, Toyohiko
Issue Date: Aug-2001
Publisher: Elsevier Ltd
Citation: Nonlinear analysis. Theory, methods and applications
Volume: 47
Issue: 6
Start Page: 3823
End Page: 3833
Language: eng
Text Version: author
Rights: Copyright (C)2001, Elsevier Ltd
Appears in Collections:010a Journal Articles = 雑誌掲載論文

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback